I tried to stop cold turkey on my own... HUGE DISASTER! I wound up having 2 grammal (sp?) seizures in 3 hours after 5 days of stopping. Since this is a Neurological drug, I can't get a straight answer of why the withdrawl lasts so long & is so severe.
18 Oct 2010
Besides the grand mal seizures, what other withdrawal symptoms did you experience? Many believe (including Traditional Chinese Medicine) that Western Medicine is whack... why should any patient ever have to suffer like that? But, to answer your question, the Benzodiazepines have a direct effect on the physiological action of chemicals in your brain, if you are experiencing a deficit in what your body knew as normal, it will go to extremes to show you, make you feel, every uncomfortable feeling there is it seems like. A Grand Mal seizure is more or less the most extreme symptom one can suffer before the body can't handle any more stress and signs off. I'm glad you are hear to ask questions, though I'm sure you feel otherwise. Are the doctors planning on keeping you off benzos FOREVER? If so, ask the doctor about trying Ativan before giving up.
And, have you ever tried acupuncture?
20 Aug 2011
Blaze... I am 54 years old,and relapsed. I have been through many detoxes for many drugs. This time mom passed and I took a couple xanax,after ten years clean..I am older now... Idont know your age but as with any illness age is a facter... Young kids heal faster,then adults. Xanax is the most difficult drug to kick. Your dosage of course matters and lenth of time... There are many... Withdrawal symptoms ... physical and mental... My best advice is fight it! Drink lots of water and have a good possitive attitude... push push yourself,, even with your symptoms which I know to well. And last a good support team. You will feel strong again,,takes time..Good luck! Mike
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am in an out patient methadone treatment center for opiates my U.A. are clean for the opiates but the benzos will not get out of my system it has ...
2 answers • 1 Sep 2009
... posts I think it might be withdrawal from klonopin. My last dose was Thursday night. I don't have the symptoms that I had when I withdrew ...
5 answers • 25 Oct 2010
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
... it's been 2-4 mg. every other day. Am I still destined to have withdrawal hell? I was hoping maybe I wouldn't because of the day or ...
1 answer • 24 Nov 2011
I had a seizure last night ran out of klonopin over a week ago as well as my zanaflex don't know what caused it
5 answers • 28 Mar 2013
... too 5mg a day. I am scared today is day 2. Am I strong enough to do this? I was prescribed 3mg of xanax and been taking 2mg of klonopin from a ...
4 answers • 28 Nov 2013